# SDR QXEA2021021100058

- Difficulty date: February 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 6,226 hours, 3,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LH/RH BRAKE FAULT CAS MESSAGE AS WE TOOK THE RUNWAY. AUTO BRAKE KICKED OFF AND A/C SURGED FORWARD MOMENTARILY. ABORTED TAKEOFF RETURNED TO THE GATE. REMOVED FROM SERVICE. NO RELATED CMC FAULTS TO EITHER LH/RH BRAKE FAULT MSGS, ALSO NO AUTO BRAKE FAULTS NOTED. DID FIND FAULT CODE 32533300NWS MAU1 BCM1/MAU2 NWSCM/WRG. REF FIM TASK 32-53-00-810-803-A. DEEMED TO BE A TRANSITORY CONDITION OF NIC+PROCESSOR MODULE 1. NO CURRENT RELATED MSGS OR CMC FAULTS NOTED. NO RECENT RELATED HISTORY IN TRAX. A/C OK FOR CONTINUED SERVICE.
